Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

When is Jones' space normal?


Author: William G. Fleissner
Journal: Proc. Amer. Math. Soc. 50 (1975), 375-378
MSC: Primary 54E30; Secondary 02K05, 54D15
MathSciNet review: 0394583
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the search for nonmetrizable normal Moore spaces, Jones proposed the space discussed in this paper. He was unable to determine if it was normal. We show that the normality of this space depends on set theoretic principles more recent than $ {2^{{\aleph _0}}} < {2^{{\aleph _1}}}$, which he used to show that separable normal Moore spaces are metrizable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E30, 02K05, 54D15

Retrieve articles in all journals with MSC: 54E30, 02K05, 54D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0394583-3
PII: S 0002-9939(1975)0394583-3
Keywords: Normal, normal Moore space, Aronszajn tree, Jones' road space, Martin's axiom, Jensen's principle diamond
Article copyright: © Copyright 1975 American Mathematical Society